Publication
Title
The simple modules of the Lie superalgebra osp(1,2)
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2000
ISSN
0022-4049
Volume/pages
150:1(2000), p. 41-52
ISI
000087818600003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2017
To cite this reference